AnaSCI - Fitness Evolved

Buy Needles and Syringes with NO PRESCRIPTION   Synthetek Muscle Building And Fat Loss Products   Cheap Pure Supplements

©ALL CONTENT OF THIS WEBSITE IS COPYRIGHTED AND CANNOT BE REPRODUCED WITHOUT THE ADMINISTRATORS CONSENT 2003-2019

   
  Synthetek Syntherol  
   
   
   
Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products


User CP FAQ Members List Calendar New Posts Quick Links Log Out

AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved


        
        
        
        
        

Automatic Translations (Powered by Yandex):
Albanian Belarusian Catalan Czech Danish Dutch English Estonian Finnish French German Greek Hungarian Italian Latvian Lithuanian Macedonian Norwegian Portuguese Russian Slovak Slovenian Spanish Swedish Turkish Ukrainian

Go Back   Anabolic Steroids Discussion and Bodybuilding Forum > Peptides & Growth Forum > Peptides & Human Growth Factors

Like Tree6Likes
  • 1 Post By MattG
  • 1 Post By 101st Ranger
  • 1 Post By MattG
  • 2 Post By Magnus82
  • 1 Post By chrisr116

Reply
 
LinkBack Thread Tools Display Modes
Liquids mixed poorly
Old
  (#1)
AnaSCI SENIOR
 
101st Ranger's Avatar
 
Offline
Posts: 626
Join Date: Aug 2013
Location: Maryland
Liquids mixed poorly - 10-24-2015, 12:07 PM

Was taking one of my research liquids a few days ago, exemestane to be specific, and first noticed an accumulation on the bottom interior of the bottle. So I turned the bottle upside down and it is clearly undissolved powder. So, I swirled and mildly shook the bottle to see if it would mix. It does not.

Now, this has me thinking. My AIs have been pretty effective in the past, but as of late, not so much. Clearly this would indicate a problem with dosage consistency as its not possible to get the powder properly dissolved into the solution. Now that I'm aware, it's obvious when I draw the liquid and pull the powder, it is gritty.

I knew the color of the batch was off from the start but since the bottles are so dark and nontransparent, I didn't noticed the powder accumulation.

Anyone else experience this?
   
Reply With Quote
Old
  (#2)
AnaSCI VET
 
MattG's Avatar
 
Offline
Posts: 2,269
Join Date: Mar 2014
Location: U.S.
10-24-2015, 12:18 PM

Yeah my current and last couple batches of exemestane are like that. I always just shake it for 20 seconds then draw the amount i need before it settles...i havent had any issues with it not working though. But if you werent shaking yours previously then i would guess you werent getting the proper amount of compound-may have only been getting the carrier solution (which would now mean once you shake it, it's going to be a higher dose than it should be). I have some tadalifil and its the same way. But my letro and mk677 are completely dissolved solutions and are from the same company. Not sure why they dont make fully dissolved batches for everything anymore, i dont like the idea of settlements that need to be mixed...but still, even the dissolved ones i still shake up good first. The older batches of exemestane from the same company were fully dissolved and made with grain alcohol...these newer ones seem to be made with a different carrier
101st Ranger likes this.


Use code "MattG" to get 5% off your next Synthetek order!

   
Reply With Quote
Old
  (#3)
AnaSCI SENIOR
 
101st Ranger's Avatar
 
Offline
Posts: 626
Join Date: Aug 2013
Location: Maryland
10-24-2015, 01:09 PM

That's exactly the same w my MK, letro, and older exemestane. My caber seems well mixed also.

Hoping my nolva that I'm expecting is G2G

So, you've helped a lot w my gyno issues and know about them as well as anyone. Well, it seems I finally started to respond to a mix of exemestane, caber, and nolva. But nolvadex seemed to be the missing key before. Which got me thinking, I wonder if MK actually activates the receptor like other compounds and that's why nolvadex seemed to be the missing link. What do you think?
MattG likes this.
   
Reply With Quote
Old
  (#4)
AnaSCI VET
 
MattG's Avatar
 
Offline
Posts: 2,269
Join Date: Mar 2014
Location: U.S.
10-24-2015, 01:24 PM

Glad to see things are finally getting better for you man. Always a shitty feeling not being able to fix gyno issues, nobody wants man tits.lol. Hard to say about the nolva, but if once you added it and things started getting better than must have been the game saver for you. I never had much luch with nolva myself, but many people swear by it...just another example of how all this shit affects everybody differently. You hear all these success stories of guys using this or that that cured their problem-articles showing studies where so many percent reduced gynocomastia-yet you try it and get nothing out of it. I guess in the end, all you can do is make an informed decision and try a certain compound and hope it works, but sometimes it comes down to having to figure out what really works for you and at least now you know for the future. Mk677 never really gave me any issues, maybe a slight tissue increase but never noticable visibly. But i have heard some people getting gyno symptoms from it. Sounds like that may also have been a problem for you? Might wanna steer clear from it from now on...took me a few years of trying so many compounds to finally know what i can safely run. Tren, npp, deca, high dose adrol and dbol are all out for me unfortunately.
101st Ranger likes this.


Use code "MattG" to get 5% off your next Synthetek order!

   
Reply With Quote
Old
  (#5)
Banned
 
Offline
Posts: 4,827
Join Date: Oct 2012
Location: Out in the boondocks
10-24-2015, 01:29 PM

Just about all research chems are in a suspension, not a solution. They are typically suspended in grain alcohol, peg 300, peg 400, or a combination of the 2. This is why it it alway recommended to shake them before dosing. Depending on the molecular weight of the compound, ratio of alcohol/peg, the compounding procedure, storage/delivery temperature, and how close the mix is to full saturation, it can fall out of suspension. Try giving it a bath in boiling water for a couple minutes. You can also add more grain alcohol. Just remember this will reduce your mg/ml so do the math. Just always remember to give them all a good shake cause if your using say clen or prami your going to be in for a very miserable time.
101st Ranger and MattG like this.
   
Reply With Quote
Old
  (#6)
AnaSCI VET
 
chrisr116's Avatar
 
Offline
Posts: 3,788
Join Date: Nov 2012
10-25-2015, 10:49 AM

I have noticed that from time to time. Just shake it up really well and you will be fine.
101st Ranger likes this.
   
Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On



All times are GMT -4. The time now is 05:18 PM.



Content Relevant URLs by vBSEO 3.6.0
Copyright © 2003-2019 AnaSCI.org. All rights reserved.